Existence and global attractivity of a periodic solution for an impulsive delay differential equation with Allee effect. (English) Zbl 1086.34066

The authors investigate an impulsive delay differential equation with allee effect. Sufficient conditions are obtained for the existence and global attractivilty of a positive periodic solution of such equation.


34K45 Functional-differential equations with impulses
34K13 Periodic solutions to functional-differential equations
34K20 Stability theory of functional-differential equations
Full Text: DOI


[1] Anokhin, A.; Berezansky, L.; Braverman, E., Stability of linear delay impulsive differential equations, Dynam. Systems Appl., 4, 173-188 (1995) · Zbl 0829.34065
[2] Bainov, D. D.; Simeonov, P. S., Impulsive Differential Equations: Periodic Solutions and Applications (1993), Longman: Longman Harlow · Zbl 0793.34011
[3] Ballinger, G.; Liu, X., Existence, uniqueness and boundedness results for impulsive delay differential equations, Appl. Anal., 74, 71-73 (2000) · Zbl 1031.34081
[4] Berezansky, L.; Braveman, E., Explicit conditions of exponential stability for a linear impulsive delay differential equation, J. Math. Anal. Appl., 214, 439-458 (1997) · Zbl 0893.34069
[5] Gaines, R. E.; Mawhin, J. L., Coincidence Degree and Nonlinear Differential Equations (1977), Springer-Verlag: Springer-Verlag Berlin · Zbl 0326.34021
[6] Gopalsamy, K., Stability and Oscillation in Delay Differential Equations of Population Dynamics (1992), Kluwer Academic: Kluwer Academic Dordrecht · Zbl 0752.34039
[7] Gopalsamy, K.; Ladas, G., On the oscillation and asymptotic behavior of \(N^\prime(t) = N(t) [a + b N(t - \tau) - c N^2(t - \tau)]\), Quart. Appl. Math., 48, 433-440 (1990) · Zbl 0719.34118
[8] Györi, I.; Ladas, G., Oscillation Theory of Delay Differential Equations with Applications (1991), Clarendon: Clarendon Oxford · Zbl 0780.34048
[9] Kuang, Y., Delay Differential Equation with Application in Population Dynamics (1993), Academic Press: Academic Press Boston · Zbl 0777.34002
[10] Ladas, G.; Qian, C., Oscillation and global stability in a delay logistic equation, Dynam. Stability Systems, 9, 153-162 (1994) · Zbl 0806.34069
[11] Ladas, G.; Sficas, Y. G.; Stavroulakis, I. P., Asymptotic behavior of solutions of retarded differential equations, Proc. Amer. Math. Soc., 88, 247-253 (1983) · Zbl 0521.34070
[12] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[13] Lalli, B. S.; Zhang, B. G., On a periodic delay population model, Quart. Appl. Math., 52, 35-42 (1994) · Zbl 0788.92022
[14] Shen, J., Global existence and uniqueness, oscillation and nonoscillation of impulsive delay differential equations, Acta Math. Sinica, 40, 53-59 (1997) · Zbl 0881.34074
[15] Yan, J.; Feng, Q., Global attractivity and oscillation in a nonlinear delay equation, Nonlinear Anal., 43, 101-108 (2001) · Zbl 0987.34065
[16] Yan, J.; Zhao, A., Oscillation and stability of linear impulsive delay differential equations, J. Math. Anal. Appl., 227, 187-194 (1998) · Zbl 0917.34060
[17] Yoneyama, T., On the \(\frac{3}{2}\) stability theorem for one-dimensional delay differential equations, J. Math. Anal. Appl., 125, 161-173 (1987) · Zbl 0655.34062
[18] Yu, J. S., Stability caused by impulses for delay differential equations, Acta Math. Sinica (N.S.), 13, 193-198 (1997) · Zbl 0881.34080
[19] Yu, J. S., Explicit conditions for stability of nonlinear scalar delay differential equations with impulses, Nonlinear Anal., 46, 53-67 (2001) · Zbl 0986.34063
[20] Zhang, B. G.; Liu, Y., Global attractivity for certain impulsive delay differential equations, Nonlinear Anal., 52, 725-736 (2003) · Zbl 1027.34086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.